Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
Glenda M
Guest
 
Posts: n/a
Default No Subject

I started taking Benicar in July of this year. The it hasnt helped me yet in bringing down my blood pressure. Frankly I paid $139.00 for 100 pills and for 20 mg. I dont think they are worth it. I am 47 years old and my blood pressure at the doctor's office has been around 140/80. After one month my doctor told me to double my dosage a day. I was taking 20 mg a day, and now 40 mg a day. <br>Now I have vertigo in the mornings upon rising and fatigue. My doctor refuses to change the medicine. Well I guess I will have to seek another doctor to find the right solution for me.<br>Personally this medicine is not worth it. <br>
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
j
Guest
 
Posts: n/a
Default Benicar

I too have bp around (varies) 140-5o over 80-90 and my presc. is for 40 mg daily, since I have been taking it I am fatigued at odd times of the day and feel lethargic and off center at other times, every bp med I've tried has had worse or similar effects i amwondering if it would't be better not taking it or cutting the pill in half<br><br> doctors frustrate me inthat they don't understand these pills and the family of these meds really make me feel weird, it's all about cutting the bp down 10 15 points.any comments to blondeinstein@att.net
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
marti
Guest
 
Posts: n/a
Default benicar

ive been on benicar 9 days now, and my blood pressure is higher than it was. i was on diovan hct, it worked great for a while, till my blood pressure was constantly 80/60, that scared me and i was having severe diarreha. so he put me on benicar, and it sucks, i have had dizziness, severe headache and worse, hasnt touched my blood pressure. why cant doctors understand what is going on? i want to control my bp, but this is getting ridiculus . please help!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:58 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.